RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2020, том 25, выпуск 3, страницы 273–280 (Mi rcd1063)  

Rational Solutions of Equations Associated with the Second Painlevé Equation

Nikolay A. Kudryashov

Department of Applied Mathematics, National Research Nuclear University MEPhI, Kashirskoe sh. 31, Moscow, 115409 Russia

Аннотация: Nonlinear differential equations associated with the second Painlevé equation are considered. Transformations for solutions of the singular manifold equation are presented. It is shown that rational solutions of the singular manifold equation are determined by means of the Yablonskii – Vorob'ev polynomials. It is demonstrated that rational solutions for some differential equations are also expressed via the Yablonskii – Vorob'ev polynomials.

Ключевые слова: second Painlevé equation, Painlevé test, Yablonskii – Vorob'ev polynomials, rational solution

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 18-29-10025
This reported study was funded by the Russian Foundation for Basic Research (RFBR) according to the research project No. 18-29-10025.


DOI: https://doi.org/10.1134/S156035472003003X

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 34M55
Поступила в редакцию: 04.02.2020
Принята в печать:11.03.2020
Язык публикации: английский

Образец цитирования: Nikolay A. Kudryashov, “Rational Solutions of Equations Associated with the Second Painlevé Equation”, Regul. Chaotic Dyn., 25:3 (2020), 273–280

Цитирование в формате AMSBIB
\RBibitem{Kud20}
\by Nikolay A. Kudryashov
\paper Rational Solutions of Equations Associated with the Second Painlevé Equation
\jour Regul. Chaotic Dyn.
\yr 2020
\vol 25
\issue 3
\pages 273--280
\mathnet{http://mi.mathnet.ru/rcd1063}
\crossref{https://doi.org/10.1134/S156035472003003X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000536729000003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85085544274}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd1063
  • http://mi.mathnet.ru/rus/rcd/v25/i3/p273

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:5
    Литература:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020